# SDR USAA2010032390633

- Difficulty date: March 13, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6535352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACKED STRINGER TIE CLIP AT BS 727D, S5R.  REPLACED STRINGER TIE CLIP AT BS 727D, S5R IAW B737 SRM 51-10-02 & BOEING DRAWING 65C25229.
